Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

72 years old. On medication for HBP. Having memory loss. Side effect of medicine?

Hello,my father is 72 yrs old.He has high BP and is on medication for more than 20 yrs.Presently, he is having bouts of memory loss .One doctor said it is TIA. Accordingly Ecospirin AV 75 was added to the druglist. Presently he is taking eslo 2.5, Ecospirin AV 75 and Minipress XL 2.5. He now complains that he is having excessive urination . Is this some side effect of the drugs? Please reply.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hi dear, myself Dr Sachin Verma..urinary frequency is a documented side effect of both eslo and minipress..but sometimes patients also drink excess water after TIA and other brain events which may also cause excess urination so this possibility should also be ruled out

hope your querry is solved otherwise you can always revert back
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor